<  Back to the Polytechnique Montréal portal

Multiple Solutions for Double Diffusive Convection in a Shallow Porous Cavity With Vertical Fluxes of Heat and Mass

L. Kalla, M. Mamou, Patrick Vasseur and Luc Robillard

Article (2001)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/27309/
Journal Title: International Journal of Heat and Mass Transfer (vol. 44, no. 23)
Publisher: Elsevier
DOI: 10.1016/s0017-9310(01)00076-x
Official URL: https://doi.org/10.1016/s0017-9310%2801%2900076-x
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:14
Cite in APA 7: Kalla, L., Mamou, M., Vasseur, P., & Robillard, L. (2001). Multiple Solutions for Double Diffusive Convection in a Shallow Porous Cavity With Vertical Fluxes of Heat and Mass. International Journal of Heat and Mass Transfer, 44(23), 4493-4504. https://doi.org/10.1016/s0017-9310%2801%2900076-x

Statistics

Dimensions

Repository Staff Only

View Item View Item